# SDR FDEA201605061476

- Difficulty date: May 6, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327991500060
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151UF INSERT IS MISSING & PANEL HAS EDGE DAMAGE.  FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 151UF ON T16 1205265 IAW SRZ 25-005.  CLASSIFIED AS A CAT A MAJOR REPAIR.
